Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The proof of a conjecture of Graham for sequences containing primes


Author: Rivka Klein
Journal: Proc. Amer. Math. Soc. 95 (1985), 189-190
MSC: Primary 11A05
DOI: https://doi.org/10.1090/S0002-9939-1985-0801321-2
MathSciNet review: 801321
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {a_1} < {a_2} < \cdots < {a_n}$ be a finite sequence of positive integers. R. L. Graham has conjectured that $ {\max _{i,j}}\left\{ {{a_i}/({a_i},{a_j})} \right\} \geqslant n$. We verify this conjecture in case at least one of the $ {\alpha _i}$'s is prime.


References [Enhancements On Off] (What's this?)

  • [1] R. D. Boyle, On a problem of R. L. Graham, Acta Arith. 34 (1978), 163-177. MR 0465996 (57:5880)
  • [2] R. L. Graham, Unsolved problem 5749, Amer. Math. Monthly 77 (1970), 775.
  • [3] P. Erdös, Problems and results on combinatorial number theory, A Survey of Combinatorial Theory, North-Holland, Amsterdam, 1973, Chapter 12. MR 0360509 (50:12957)
  • [4] G. Weinstein, On a conjecture of Graham concerning greatest common divisors, Proc. Amer. Math. Soc. 63 (1977), 33-38. MR 0434941 (55:7904)
  • [5] R. Winterle, A problem of R. L. Graham in combinatorial number theory, Proc. Louisiana Conf. on Combinatorics, Graph Theory and Computing, Louisiana State Univ., Baton Rouge, La., 1970, 357-361. MR 0268152 (42:3051)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11A05

Retrieve articles in all journals with MSC: 11A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0801321-2
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society